sexologist-icon
Delayed periods after all Ipill
My periods were initially due for 10th Jan, I had an Ipill on 8th Jan, roughly 3 hours after intercourse. I've been having period symptoms for the past few days but no blood, however today (17th Jan) I noticed some blood and there's stomach cramps too. Is it a normal delayed period because of the Ipill or it is something to be worried about?
137 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello, hope u r doing well. Yes, Emergency contraceptive pill or i-pill does cause hormonal change and may lead to delay in periods. Stress and anxiety could also trigger delay in period. However, if u face excessive bleeding or cramp issue then u can consult an gynaecologist. Hope this helps !!
Next Steps
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.